I have an anxiety problem doctor gave me citalopram 10mg to take but after taking them for two day I have decided to withdraw these because my anxiety went worst side effects seem scary.it's been couple of days after quiting them the problem is my blood pressure normally be around 130/87 and heartbeat around 90bpm.my blood pressure dropped significantly checked today morning it was 96/66 .60bpm then went little up to 102/70.I just want to know why this happened even after i stopped taking them?if it's the ssri medicine effect on blood pressure it should have been fine as i said i stopped taking them.can anybody please answer this .many thanks
ali777 with the anxiety it is very common for your blood pressure to jump around both the last 2 are just fine you have nothing to worry about it goes to where it is as soon as a few moments if even that.This is very normal and you have very good blood pressure..It's just the anxiety. Try not to keep worrying about it that is what makes you blood pressure to keep moving around but it is in a good place nothing to worry about.Chuck1957 Mine does this all the time no matter what but it is much higher.
Hi, unfortunately this is how SSRI's work, they can make you feel worse before you feel better, your doctor/psychiatrist should have warned you about this. It can take 4 weeks for the medication to work to it's full effect, and during this time it is common to experience induction side effects. Citalopram is a very good medication if you can get through this period. I have taken it for several years and it has definitely improved my life for the better. Talk with the prescriber about how you have been feeling and discuss the option of trying it again, or trying a different medication? Good luck
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Nov 2010 • 8 answers
Medication - I just started citalopram 20mg a week ago and I have agitation at times of the day. Is?
Posted 9 Apr 2015 • 4 answers
Posted 18 Aug 2015 • 3 answers
Posted 27 Oct 2015 • 2 answers
Posted 30 Mar 2016 • 3 answers